MathSciNet Relay Station
MathSciNet bibliographic data
MR1604908 34C11 (34C15 34C35 34D05)
Alonso, José Miguel; Ortega, Rafael Roots of unity and unbounded motions of an asymmetric oscillator. J. Differential Equations 143 (1998), no. 1, 201–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement